# SDR REXA2019101091402

- Difficulty date: September 24, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 23,255 hours, 23,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312119
- Condition: Corroded
- Location: Bs 409-444
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL CORRODED BETWEEN FS 409.00+111.02 AND FS 444.02  REMOVED AND REPLACED L/H SIDE SEAT RAIL BETWEEN FS 409.00+111.02 AND FS 444.02 WITH A NEW SERVICEABLE SEAT RAIL IAW CRJ200 AMM 53-01-11-000-802 AND 53-01-11-400-802 P/N 601R38312-119S.
